# SDR 2002UALA01858

- Difficulty date: December 17, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 43,024 hours, 23,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3 THE BS794 AFT CARGO DOOR SURROUND FRAME BETWEEN STR 23R AND 24R,  FOUND WITH ELONGATED HOLE.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED REPAIR ANGLE AND DOUBLER.
